CCR'S Sterile Compounding In-person Training Continuing Education Units: 14.5 hours

Critical Compounding
Resources

Agenda Items (Module 1 Sterile Non-HD Compounding) Day 1

| 1:00 - 1:30 pm | Introduction and Housekeeping Items (non-accredited) |
|----------------|---|
| 1:30 - 2:30 pm | Overview of Compounding (Lecture 1) |
| 2:30 - 3:30 pm | Quality Assurance (Lecture 2) |
| 3:30 - 3:45 pm | Break |
| 3:45 - 4:45 pm | Training and Competency Assessments (Lecture 3) |
| 4:45 - 5:30 pm | Inventory, Storage, Verification, and Packaging (Lecture 4) |
| 5:30 - 6:30 pm | Assigning Beyond-Use Dates (Lecture 5) |
| 6:30 - 6:45 pm | Closing statements and questions |

| 9:00 - 9:15 am | Recap of previous day and questions |
|---------------------|--|
| 9:15 - 9:45 am | Practical Knowledge Check: Quality Assurance and Beyond-use Dates (Lab 1) |
| 9:45 - 11:15 am | Engineering Controls (SEC and PEC) (Lecture 6) |
| 15 mins | Break |
| 11:15 am - 12:15 pm | Practical Knowledge Check: Certification (Lab 2) |
| | Group 1: in the cleanroom learning about all the different certification tests and tools used to perform them. (30 mins) |
| | Group 2: In the classroom reviewing a certification report and the CAG documents. (30 mins) |
| | And then switch. |
| 12:15 am - 1:15 pm | Environmental Monitoring (EM) (Lecture 7) |
| 30 mins | Lunch |
| 1:45 - 2:30 pm | Practical Knowledge Check: EM Investigation and Remediation (Lab 3) |
| 2:30 - 3:30 pm | Gloved Fingertip Sampling and Media Fill Testing (Lecture 8) |
| 3:30 - 4:30 pm | Cleaning and Disinfecting (Lecture 9) |
| 15 mins | Break |
| 4:45 - 5:45 pm | Contamination Control Principle: Hand Hygiene and Garbing (Lecture 10) |
| 5:45 - 6:30 pm | Contamination Control Principle: Material Handling & Operator Conduct (Lecture 11) |
| 6:30 - 6:45 pm | Closing statements and questions |
| | **Dinner provided by CCR** |

| 9:00 - 9:15 am | Recap of previous day and questions |
|---------------------|---|
| 9:15 - 10:00 am | Contamination Control Principle: Aseptic Technique (Lecture 12) |
| 10:00 - 11:15 am | Practical Knowledge Check: Applying Contamination Control Principles in the Cleanroom (Lab 4) |
| | Group 1: In the cleanroom performing all CCP elements with smoke feedback to identify good aseptic technique (both cleanrooms) |
| | Group 2: In the classroom watching case study videos and discussing first air and potential issues and how to improve first air |
| | 45 mins each activity then switch |
| 11:30 am - 12:00 pm | Technology in the Cleanroom (Lecture 13) |
| 12:00 - 12:15 pm | Closing Remarks |
| 12:15 – 1 :00 pm | Lunch |

CCR'S Hazardous Drug Compounding In-person Training Continuing Education Units: 10 hours.



Agenda Items (Module 2 Sterile HD Compounding)

| | Introduction to Handling Hazardous Drugs Part 1 |
|----------------|---|
| 1:00 – 2:00 pm | How it applies to Canadians Part 2 |
| | (Lecture 1) |
| 2:00 - 3:00 pm | Assessment of Risk (Lecture 2) |
| 3:00 - 3:15 pm | Break |
| 3:15- 4:30 pm | Containment Engineering Controls (Lecture 3) |
| 4:30 - 5:15 pm | Interactive: Problem Solving Downtime Issues with Engineering Controls (Lecture 4) |
| 5:15 - 5:30 pm | End of day and questions |

| 9:00 - 9:15 am | Recap from previous day and questions |
|------------------|---|
| 9:15 - 10:15 am | HD PPE Donning and Doffing (Lecture 5) |
| 10:15 - 10:30 am | Break |
| 10:30 - 11:15 am | Receiving, Material Handling and Transport (Lecture 6) |
| 11:15 – 12:15 pm | HD Spills and Kits (Lecture 7) |
| 12:15 - 12:45 pm | HD Wipe Sampling (Lecture 8) |
| 30 -45 mins | Lunch |
| 1:15 - 2:00 pm | Practical Knowledge Check: HD Donning and Doffing (Lab 1) |
| | Decontamination, Cleaning and Disinfecting (Lecture 9) |
| 2:00 – 3:15 pm | 1 hour lecture with 15 mins in the cleanroom for live demonstration |
| 3:15 - 3:30 pm | Break |
| 3:30 - 4:15 pm | Compounding HDs (Lecture 10) |
| 4:15 - 5:00 pm | Practical Knowledge Check: CSTDs vs. Traditional Compounding (Lab 2) |
| 5:00 – 5:30 pm | Medical Surveillance (Lecture 11) |
| | Recap of the week and questions |
| 5:30 - 5:45 pm | ASSIGN TIMES TO THE ATEENDEES PARTICIPATING IN THE THIRD-PARTY EVALUATION (based on return flights) |

Non-accredited activity

Day 5 Starts at 9 am -1 pm *time may be adjusted depending on the number of participants*

OPTIONAL FOR THOSE WHO CHOSE TO PARTICIPATE WHEN BOOKING THE CLASS.

Third-party evaluation by subject matter experts during the following activities:

- Material transfer
- Hand hygiene and garbing
- Sterile gloves with GFS
- Cleaning and disinfection of the PEC
- Perform a media-fill test followed with a surface sample of the direct compounding area and ongoing GFS
- Documented visual observation throughout all procedures.

*MFT, SS, GFS are incubated by a third-party accredited lab and read per NAPRA Model Standards by a microbiologist and results are shared with individuals once received and reviewed by CCR.

*MFT are designed and completed depending on the attendees' work practices:

- Low or medium risk compounding
- High risk compounding
- HD compounding using CSTDs